How long have you been on the Paxil? Drowsiness IS a side effect, but it should start to taper off as your body adjusts to the medication. If you've been on the Paxil for a fairly long while, I would suggest you talk to your doctor. If a side effect from any medication is interfering with your daily life, then perhaps you need to discuss a dosage change or possibly even another med.
Greenlydia gave some good advice. I have the same question. How long have you been on Paxil? I was on Paxil for panic disorder 4 years ago. It took a good six weeks before the drowsiness subsided. I am recently back on 10mg for a return of the panic attacks, though not nearly as bad as they were years ago. Still a little drowsy, but it's letting up.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.